| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reft2325 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.
Event or Problem Description
It was reported the red port cracking and leaking with the double lumen 4 fr picc line.It was stated they had to change out / replace the picc line.Add info rcvd 11/10/2021: i am not able to research all that info at this time, all i can tell you is the catheter will not go in over the wire, like its kinked but we do not see a kink.If i get more then i will report further.